| Catalog Number |
415400 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: detailed inquiry description condensation was noted in caresite micro valve on current patient.I was taken in the room and noted this.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two photographs were provided for investigation.Upon evaluation of the photos, no abnormalities were visually observed.The reported concern was unable to be confirmed.All information concerning this reported incident has been included in our trend an analysis of the product line.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.